- -

Differentiability of L-p of a vector measure and applications to the Bishop-Phelps-Bollobas property

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Differentiability of L-p of a vector measure and applications to the Bishop-Phelps-Bollobas property

Show simple item record

Files in this item

dc.contributor.author Agud Albesa, Lucia es_ES
dc.contributor.author Calabuig, J. M. es_ES
dc.contributor.author Lajara, Sebastian es_ES
dc.contributor.author Sánchez Pérez, Enrique Alfonso es_ES
dc.date.accessioned 2020-09-12T03:34:01Z
dc.date.available 2020-09-12T03:34:01Z
dc.date.issued 2017-07 es_ES
dc.identifier.issn 1578-7303 es_ES
dc.identifier.uri http://hdl.handle.net/10251/149919
dc.description.abstract [EN] We study the properties of Gâteaux, Fréchet, uniformly Fréchet and uniformly Gâteaux smoothness of the space Lp(m) of scalar p-integrable functions with respect to a positive vector measure m with values in a Banach lattice. Applications in the setting of the Bishop-Phelps-Bollobás property (both for operators and bilinear forms) are also given. es_ES
dc.description.sponsorship Research supported by Ministerio de Economia y Competitividad and FEDER under projects MTM2012-36740-c02-02 (L. Agud and E.A. Sanchez-Perez), MTM201453009-P (J.M. Calabuig) and MTM2014-54182-P (S. Lajara). S. Lajara was also supported by project 19275/PI/14 funded by Fundacion Seneca-Agencia de Ciencia y Tecnologia de la Region de Murcia within the framework of PCTIRM 2011-2014. es_ES
dc.language Inglés es_ES
dc.publisher Springer-Verlag es_ES
dc.relation info:eu-repo/grantAgreement/MINECO//MTM2014-53009-P/ES/ANALISIS VECTORIAL, MULTILINEAL Y APLICACIONES/ es_ES
dc.relation MINECO/MTM2012-36740-C02-02 es_ES
dc.relation info:eu-repo/grantAgreement/MINECO//MTM2014-54182-P/ES/TOPOLOGIA, ANALISIS Y CONJUNTOS/ es_ES
dc.relation Fundación Séneca-Agencia de Ciencia y Tecnología de la Región de Murcia /19275/PI/14 es_ES
dc.relation.ispartof Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject L-p of a vector measure es_ES
dc.subject Banach function space es_ES
dc.subject Gâteaux and Féchet uniformly smooth norm es_ES
dc.subject Bishop-Phelps-Bollobás property es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Differentiability of L-p of a vector measure and applications to the Bishop-Phelps-Bollobas property es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1007/s13398-016-0327-x es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Agud Albesa, L.; Calabuig, JM.; Lajara, S.; Sánchez Pérez, EA. (2017). Differentiability of L-p of a vector measure and applications to the Bishop-Phelps-Bollobas property. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas. 111(3):735-751. https://doi.org/10.1007/s13398-016-0327-x es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.1007/s13398-016-0327-x es_ES
dc.description.upvformatpinicio 735 es_ES
dc.description.upvformatpfin 751 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 111 es_ES
dc.description.issue 3 es_ES
dc.relation.pasarela S\320382 es_ES
dc.contributor.funder European Regional Development Fund es_ES
dc.contributor.funder Ministerio de Economía y Competitividad es_ES
dc.contributor.funder Fundación Séneca-Agencia de Ciencia y Tecnología de la Región de Murcia es_ES
dc.relation.references Acosta, M.D., Aron, R.M., García, D., Maestre, M.: The Bishop–Phelps–Bollobás theorem for operators. J. Funct. Anal. 254(11), 2780–2799 (2008) es_ES
dc.relation.references Acosta, M.D., Becerra-Guerrero, J., Choi, Y.S., García, D., Kim, S.K., Lee, H.J., Maestre, M.: The Bishop–Phelps–Bollobás theorem for bilinear forms and polinomials. J. Math. Soc. Jpn 66(3), 957–979 (2014) es_ES
dc.relation.references Acosta, M.D., Becerra-Guerrero, J., García, D., Maestre, M.: The Bishop–Phelps–Bollobás theorem for bilinear forms. Trans. Am. Math. Soc. 11, 5911–5932 (2013) es_ES
dc.relation.references Agud, L., Calabuig, J.M., Sánchez Pérez, E.A.: On the smoothness of $$L^p$$ L p of a positive vector measure. Monatsh. Math. 178(3), 329–343 (2015) es_ES
dc.relation.references Aron, R.M., Cascales, B., Kozhushkina, O.: The Bishop–Phelps–Bollobás theorem and Asplund operators. Proc. Am. Math. Soc. 139, 3553–3560 (2011) es_ES
dc.relation.references Bishop, E., Phelps, R.R.: A proof that every Banach space is subreflexive. Bull. Am. Math. Soc. 67, 97–98 (1961) es_ES
dc.relation.references Bollobás, B.: An extension to the theorem of Bishop and Phelps. Bull. Lond. Math. Soc. 2, 181–182 (1970) es_ES
dc.relation.references Cascales, B., Guirao, A.J., Kadets, V.: A Bishop–Phelps–Bollobás theorem type theorem for uniform algebras. Adv. Math. 240, 370–382 (2013) es_ES
dc.relation.references Choi, Y.S., Song, H.G.: The Bishop–Phelps–Bollobás theorem fails for bilinear forms on $$\ell _1\times \ell _1$$ ℓ 1 × ℓ 1 . J. Math. Anal. Appl. 360, 752–753 (2009) es_ES
dc.relation.references Deville, R., Godefroy, G., Zizler, V.: Smoothness and renormings in Banach spaces. Pitman Monographs and Surveys in Pure and Appl. Math., vol. 64, Longman, Harlow (1993) es_ES
dc.relation.references Diestel, J., Uhl, J.J.: Vector Measures. Math. Surveys, vol. 15, AMS, Providence, RI (1977) es_ES
dc.relation.references Fabian, M., Godefroy, G., Montesinos, V., Zizler, V.: Inner characterizations of weakly compactly generated Banach spaces and their relatives. J. Math. Anal. Appl. 297, 419–455 (2004) es_ES
dc.relation.references Fabian, M., Godefroy, G., Zizler, V.: The structure of uniformly Gâteaux smooth Banach spaces. Israel J. Math. 124, 243–252 (2001) es_ES
dc.relation.references Fabian, M., Habala, P., Hájek, P., Montesinos, V., Zizler, V.: Banach Space Theory: The Basis for Linear and Nonlinear Analysis. CMS Books in Mathematics, Springer, New York (2011) es_ES
dc.relation.references Fabian, M., Lajara, S.: Smooth renormings of the Lebesgue–Bochner function space $$L^1(\mu, X)$$ L 1 ( μ , X ) . Stud. Math. 209(3), 247–265 (2012) es_ES
dc.relation.references Ferrando, I., Rodríguez, J.: The weak topology on $$L^p$$ L p of a vector measure. Top. Appl. 155(13), 1439–1444 (2008) es_ES
dc.relation.references Hájek, P., Johanis, M.: Smooth analysis in Banach spaces. De Gruyter Series in Nonlinear Analysis and Applications, De Gruyter (2014) es_ES
dc.relation.references Kim, S.K.: The Bishop–Phelps–Bollobás theorem for operators from $$c_0$$ c 0 to uniformly convex spaces. Israel J. Math. 197, 425–435 (2013) es_ES
dc.relation.references Kim, S.K., Lee, H.J.: The Bishop–Phelps–Bollobás theorem for operators from $$C(K)$$ C ( K ) to uniformly convex spaces. J. Math. Anal. Appl. 421(1), 51–58 (2015) es_ES
dc.relation.references Hudzik, H., Kamińska, A., Mastylo, M.: Monotonocity and rotundity properties in Banach lattices. Rock. Mount J. Math. 30(3), 933–950 (2000) es_ES
dc.relation.references Kutzarova, D., Troyanski, S.L.: On equivalent norms which are uniformly convex or uniformly differentiable in every direction in symmetric function spaces. Serdica 11, 121–134 (1985) es_ES
dc.relation.references Okada, S., Ricker, W.J., Sánchez-Pérez, E.A.: Optimal Domain and Integral Extension of Operators Acting in Function Spaces. Operator Theory: Advances and Applications, vol. 180. Birkhäuser Verlag, Basel (2008) es_ES


This item appears in the following Collection(s)

Show simple item record